# SDR DALA2020012500643

- Difficulty date: January 25, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 75,026 hours, 24,583 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Bs 1310-1350
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON RT SIDE PANEL BTW BS 1310 TO 1350 AT AFT CARGO COMPARTMENT.   REPLACED IAW SRM 51-40-02-0G PAR 4, 7, ALSO 9.
